# SDR DL757060926

- Difficulty date: November 7, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 21,083 hours, 8,540 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYDRAULIC QUANTITY ZERO WITH ASSOCIATED LIGHTS AND MESSAGES FOUND LINE TO LT SYS HYD PRES RELIEF VALVE BROKEN AT B-NUT RT HYD LINE AT PRESS RELIEF VALVE. NO PRESS EDP REPLACED EDP A CHANGED CASE DRAIN PRESS FILTERS IAW AMM.
